Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Wave Motion in Hydrodynamics

A. G. Greenhill
American Journal of Mathematics
Vol. 9, No. 1 (Oct., 1886), pp. 62-96
DOI: 10.2307/2369499
Stable URL: http://www.jstor.org/stable/2369499
Page Count: 35
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
Part of Sustainability